# SDR A6WA201240440

- Difficulty date: March 9, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 21,882 hours, 21,035 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD FWD FACE HAS 9 AREAS WITH OVERSIZED HOLES AND OR TOOLING MARKS WHERE BLANKET ATTACHES.   BLENDED IN THE 9 AREAS WHERE TOOLING MARKS WERE MEASURED, FOUND TO BE WITHIN LIMITS IAW SRM 51-12-00 IAW REO 601R-53-61-2155 OVERSIZED HOLES WERE REPAIRED IAW REO 601R-53-61-4437, WHERE BLANKET ATTACHES.
